Non-linear oscillations with one degree of freedom of a system with slowly varying parameters
Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 927-930
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_6_a0,
author = {V. M. Volosov},
title = {Non-linear oscillations with one degree of freedom of a system with slowly varying parameters},
journal = {Doklady Akademii Nauk},
pages = {927--930},
year = {1957},
volume = {117},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a0/}
}
V. M. Volosov. Non-linear oscillations with one degree of freedom of a system with slowly varying parameters. Doklady Akademii Nauk, Tome 117 (1957) no. 6, pp. 927-930. http://geodesic.mathdoc.fr/item/DAN_1957_117_6_a0/